# SDR 99UAL900024

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Cable
- Part number: 7437173
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FLYING THROUGH THE TOP OF A CELL FL370, HEAVY PRECIPITATION, ANTI-ICE ON, MODERATE TURBULANCE.  NR 2 ENG HAD MULTIPLE COMPRESSOR STALLS AND LOSS OF POWER FOR APPROX 30-45 SECONDS, THEN RECOVERED.  DIVERTED MIA.  *S/D*  FOUND 3.0 BLEED VALVE FEEDBACK TO ENGINE VANE AND BLEED CONTROL CABLE FORCE WAS HIGH REF MM753205.  REPLACED UPPER FEEDBACK CABLE AND CLEANED LOWER FEEDBACK CABLE.
